Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 724647, 12 pages
http://dx.doi.org/10.1155/2015/724647
Research Article

Similarity Measures of Sequence of Fuzzy Numbers and Fuzzy Risk Analysis

Department of Mathematics, Faculty of Art and Science, University of Nevşehir Hacı Bektaş Veli, 50300 Nevşehir, Turkey

Received 18 May 2015; Revised 21 July 2015; Accepted 22 July 2015

Academic Editor: Soheil Salahshour

Copyright © 2015 Zarife Zararsız. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zarife Zararsız, “Similarity Measures of Sequence of Fuzzy Numbers and Fuzzy Risk Analysis,” Advances in Mathematical Physics, vol. 2015, Article ID 724647, 12 pages, 2015. https://doi.org/10.1155/2015/724647.